# SDR FDEA202007081460

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 107,980 hours, 22,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0067
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AFTER EMERGENCY LIGHT TEST RECEIVED AN EMERG LT  BAT 1 LO ALERT.  A NEW POWER SUPPLY, EMERGENCY EXIT LIGHTS INSTALLED AND TESTED IAW AMM 33-51-01-4-0.  CHECKED GOOD.
